Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from GI and flare up, have dry eyes and joint pain. Suggestion?

Good morning. I have GI problems which, when they occur, seem to be connected to joint pain and muscle aches. I feel quite unwell and tired when the flare ups happen. I also have dry eyes which I use viscotears for. I have tried and tried to get a diagnosis and treatment for this and it seems that the flare ups are becoming more and more frequent. If you have any suggestions, I would be most grateful. Thank you
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

You should have mentioned about your GI problem, If you have loose stools , tiredness could be due to dehydration, take plenty of fluids in the form of fruit juice.
Consult a gastroenterologist for evaluation of your GI problem.
He may ask you to get few tests like colonoscopy, stool examination, upper GI endoscopy for evaluation.

Hope I answered your question.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor